Alert archive / Oklahoma / Special Weather Statements in 2009
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 10, 2009, 5:21 PM CDT for Ottawa County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2009, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 10, 2009, 5:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 102221
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED JUN 10 2009
OKZ057-058-063-102245-
CRAIG OK-DELAWARE OK-OTTAWA OK-
521 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA
AT 518 PM CDT...DOPPLER RADAR INDICATED STRONG WINDS ALONG A LINE
EXTENDING FROM CARDIN TO 5 MILES SOUTHEAST OF VINITA. THESE WINDS
WERE SPREADING EAST AT ABOUT 40 MPH AND WILL RESULT IN GUSTS OF 35
TO 45 MPH. THESE GUSTY WINDS ARE THE OUTFLOW FROM THUNDERSTORMS
THAT ARE MOVING ACROSS CRAIG COUNTY.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS INCLUDE
...CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRL
AND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICH
ER...VINITA AND BLUEJACKET.
LAT...LON 3699 9461 3658 9461 3654 9464 3655 9525
3700 9500 3700 9462
TIME...MOT...LOC 2218Z 263DEG 36KT 3697 9485 3658 9509
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:16 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 10, 3:16 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 316 PM CDT WED JUN 10 2009 .DISCUSSION... STRONG MID LEVEL SHORTWAVE CONTINUES TO TRACK EAST OUT OF THE SOUTHERN ROCKIES AND WILL MOVE ACROSS THE AREA THIS EVENING. SEVERE WEATHER POTENTIAL FOR THE LATE AFTERNOON AND EVENING HAS BEEN COMPLICATED SOMEWHAT BY WIDESPREAD CLOUDS ASSOCIATED WITH LARGE CONVECTIVE CLUSTER OVER WESTERN OKLAHOMA. HOWEVER...LOCAL GRIDDED ANALYSIS CONTINUES TO SHOW A VERY UNSTABLE AIRMASS WITH CAPES EXCEEDING 3500 IN MUCH OF THE AREA EAST OF HIGHWAY 75. LIFT WILL INCREASE AS THE WAVE APPROACHES LATER THIS AFTERNOON ACROSS THIS AREA AND SHOULD CAUSE THUNDERSTORMS TO INCREASE AND LIKELY BECOME SEVERE. ALSO...A WELL-ORGANIZED CLUSTER OF STORMS OVER SOUTH CENTRAL OKLAHOMA SHOULD CONTINUE TO FOLLOW THE AXIS OF DEEPEST MOISTURE NEAR THE RED RIVER AND IMPACT SOUTHEAST OKLAHOMA EARLY THIS EVENING. THUS SEVERE AND HEAVY RAINFALL POTENTIAL STILL EXISTS BASICALLY AREAWIDE. AS SHORTWAVE DEPARTS LATER TONIGHT EXPECT THE ACTIVITY TO WIND DOWN. MOST OF THE AREA MISSED OUT ON SIGNIFICANT RAINFALL LAST NIGHT AND DUE TO THE PROGRESSIVE NATURE OF THIS SYSTEM... WIDESPREAD FLOODING PROBLEMS NOT ANTICIPATED. SFC BOUNDARY WILL REMAIN OVER THE AREA IN SOME FORM THE REST OF THIS WEEK WITH A MODERATE WESTERLY FLOW ALOFT CONTINUING. THUS THE CHANCE OF THUNDERSTORMS AND ATTENDANT SEVERE THREAT WILL KEEP GOING FOR A FEW MORE DAYS. DIFFICULT TO PINPOINT ANYTHING VERY FAR OUT IN THIS TYPE OF PATTERN...AND WILL THUS KEEP CHANCE POPS OVER MUCH OF THE AREA THROUGH THE WEEKEND. INDICATIONS AREA THAT A STRONG UPPER RIDGE WILL AMPLIFY OVER THE SOUTHERN STATES EARLY TO MID NEXT WEEK AND PROVIDE US WITH AN EARLY TASTE OF SUMMER. WILL DRY THE FORECAST OUT AT THIS POINT WITH MOST AREAS WELL INTO THE 90S BY TUE/WED OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 87 69 87 / 70 30 30 30 FSM 70 87 71 88 / 60 50 50 40 MLC 72 91 71 93 / 60 40 40 40 BVO 66 86 66 85 / 80 20 20 20 FYV 68 83 66 83 / 80 40 50 40 BYV 68 82 65 82 / 80 50 60 40 MKO 70 87 69 86 / 60 40 40 30 MIO 68 84 66 85 / 80 30 40 30 F10 70 90 70 89 / 60 30 30 30 HHW 72 92 72 95 / 60 30 40 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....14
Hazardous weather outlook, Jun 10, 5:00 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT WED JUN 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT WED JUN 10 2009 ...SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND INTO THE OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING AND OVERNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A SURFACE FRONT THAT STRETCHES FROM SOUTHWESTERN MISSOURI INTO CENTRAL OKLAHOMA AND NORTHWEST TEXAS. GIVEN THE IMPRESSIVE INSTABILITY AND GRADUALLY INCREASING MID-LEVEL WINDS...THIS ACTIVITY IS EXPECTED TO MAINTAIN ITS STRENGTH AND SPREAD NORTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS THIS EVENING AND OVERNIGHT. A SMALL TORNADO THREAT EXISTS THIS EVENING WITH ANY STORMS NEAR THE FRONTAL BOUNDARY...BUT THE MAIN SEVERE WEATHER THREAT WILL BE FROM DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL...ALONG WITH SOME FLASH FLOODING...MAY OCCUR WITH SOME OF THIS ACTIVITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER GROUPS HAVE BEEN ACTIVATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH THE THREAT FOR LARGE HAIL AND DAMAGING WINDS. A FRONTAL BOUNDARY WILL LIKELY REMAIN OVER THE REGION THURSDAY INTO FRIDAY WITH ADDITIONAL ROUNDS OF SEVERE WEATHER POSSIBLE. THUNDERSTORM CHANCES WILL ALSO CONTINUE INTO THE EARLY PART OF NEXT WEEK AS RICH GULF MOISTURE REMAINS IN PLACE. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR A PERIOD OF UNSETTLED WEATHER THAT INCLUDES SEVERAL ROUNDS OF POTENTIALLY SEVERE THUNDERSTORMS TODAY THROUGH FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 10, 1:19 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST WYANDOTTE 36.79N 94.72W
06/09/2009 E65.00 MPH OTTAWA OK PUBLIC
SEVERAL TREES BLOWN DOWN NEAR WYANDOTTE
0949 PM HAIL 3 S WYANDOTTE 36.75N 94.72W
06/09/2009 E0.88 INCH OTTAWA OK PUBLIC
WIND GUSTS 40 TO 50.
1025 PM TSTM WND GST 5 NW EUREKA SPRINGS 36.45N 93.80W
06/09/2009 E65.00 MPH CARROLL AR PUBLIC
WIND BLOWN HAIL SEVERELY DAMAGED CEDAR SIDING ON HOUSE.
LOCATION NEAR BEAVER LAKE DAM ON MUNDELL ROAD
1106 PM HAIL 1 N ROCKHOUSE 36.30N 93.67W
06/09/2009 E1.00 INCH MADISON AR PUBLIC
1108 PM HAIL 3 W BERRYVILLE 36.36N 93.62W
06/09/2009 E1.00 INCH CARROLL AR PUBLIC
NUMEROUS SMALL LIMBS BROKEN.
1118 PM TSTM WND DMG 8 NE COLCORD 36.35N 94.59W
06/09/2009 DELAWARE OK EMERGENCY MNGR
TWO TRAILERS HEAVILY DAMAGED. ADD-ON ROOF ON ONE TRAILER
BLOWN OFF.
1135 PM TSTM WND DMG 3 W GENTRY 36.27N 94.54W
06/09/2009 BENTON AR POST OFFICE
NUMEROUS TREES DOWN ALONG HIGHWAY 12 WEST OF GENTRY
1137 PM TSTM WND DMG 1 W GENTRY 36.27N 94.50W
06/09/2009 BENTON AR FIRE DEPT/RESCUE
SHINGLES BLOWN OFF SOME HOMES. SHEET METAL ROOFS DAMAGED.
1156 PM TSTM WND DMG AURORA 36.00N 93.70W
06/09/2009 MADISON AR PUBLIC
NUMEROUS TREES BLOWN DOWN AROUND THE AURORA AREA.
1215 AM FLASH FLOOD SPRINGDALE 36.19N 94.13W
06/10/2009 WASHINGTON AR LAW ENFORCEMENT
NUMEROUS STREETS AND LOW AREAS BRIEFLY FLOODED.
&&
SAASpecial weather statement, Jun 10, 4:06 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT WED JUN 10 2009
OKZ065-066-071-102200-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
406 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 406 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF WELEETKA TO 6 MILES SOUTH OF
BEARDEN...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE...HENRYETTA...BRYANT AND DEWAR.
A LARGE PORTION OF SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND
WESTERN MCINTOSH COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
500 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3548 9638 3548 9583 3523 9595 3523 9599
3529 9599 3529 9635 3530 9644 3541 9644
TIME...MOT...LOC 2106Z 251DEG 30KT 3529 9615 3527 9639Local storm report, Jun 10, 4:11 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
411 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST TERLTON 36.19N 96.49W
06/10/2009 E65.00 MPH PAWNEE OK FIRE DEPT/RESCUE
REPORT THAT ENTIRE TOWN OUT OF POWER. GUSTS 60 TO 70MPH.
RELAYED REPORT FROM CLEVELAND
0357 PM TSTM WND DMG CLEVELAND 36.31N 96.46W
06/10/2009 PAWNEE OK FIRE DEPT/RESCUE
TREE BLOWN OVER AND TOOK DOWN POWER LINE.
&&
SAALocal storm report, Jun 10, 5:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 W HOLLOW 36.89N 95.31W
06/10/2009 CRAIG OK PUBLIC
TREE LIMBS BLOWN DOWN ALONG WITH A WALNUT TREE BLOWN
DOWN.
&&
KDJSpecial weather statement, Jun 10, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED JUN 10 2009
OKZ057-058-063-102245-
CRAIG OK-DELAWARE OK-OTTAWA OK-
521 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA
AT 518 PM CDT...DOPPLER RADAR INDICATED STRONG WINDS ALONG A LINE
EXTENDING FROM CARDIN TO 5 MILES SOUTHEAST OF VINITA. THESE WINDS
WERE SPREADING EAST AT ABOUT 40 MPH AND WILL RESULT IN GUSTS OF 35
TO 45 MPH. THESE GUSTY WINDS ARE THE OUTFLOW FROM THUNDERSTORMS
THAT ARE MOVING ACROSS CRAIG COUNTY.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS INCLUDE
...CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRL
AND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICH
ER...VINITA AND BLUEJACKET.
LAT...LON 3699 9461 3658 9461 3654 9464 3655 9525
3700 9500 3700 9462
TIME...MOT...LOC 2218Z 263DEG 36KT 3697 9485 3658 9509The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 48 min |
| Jun 9, 8:18 PM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Jun 9, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
| Jun 9, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 66 min |
| Jun 9, 9:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 40 min |
| Jun 9, 9:09 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Jun 9, 9:25 PM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 65 min |
| Jun 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 60 min |
| Jun 9, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 55 min |
| Jun 10, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 37 min |
| Jun 10, 3:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Jun 10, 4:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 10, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 38 min |
| Jun 10, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 47 min |
| Jun 10, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 71 min |
| Jun 10, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 67 min |
| Jun 10, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 56 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | TSA | Haskell, Sequoyah | 28 min |
| Jun 10, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more | 66 min |
| Jun 10, 6:47 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 28 min |
| Jun 9, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 60 min |
| Jun 9, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 59 min |
| Jun 9, 11:24 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Jun 9, 11:37 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 36 min |
| Jun 9, 11:45 PM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Jun 9, 11:52 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 26 min |
| Jun 10, 12:22 AM CDT | Special Weather Statement | TSA | Madison, Washington | 23 min |
| Jun 10, 1:26 AM CDT | Special Weather Statement | TSA | Madison | 34 min |
| Jun 10, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 37 min |
| Jun 10, 6:31 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 29 min |
Nearby
Special Weather Statements in Oklahoma, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.